# SDR SWAA2014031426040

- Difficulty date: February 27, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,311 hours, 45,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN CRACKED AT STATION 817, LOWER FWD WINDOW CORNER CUTOUT.  REPAIRED SKIN IAW BAC SB.
